# SDR SWAA2022032239763

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 10,071 hours, 4,446 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 STRUT AFT FAIRING SUPPORT STRUCTURE NO 5 FRAME HAS A CRACK APROX 1.45 LONG. / REMOVED AND RREPLACED #2 ENGINE STRUT AFT BEARING SUPPORT STRUCTURE NO 5FRAME ASSY PER AMM 54-52-04; SRM 51-10-02 AND SRM 51-40-02
